Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Note on ``Approximation of curves by line segments''


Author: N. Ream
Journal: Math. Comp. 15 (1961), 418-419
MSC: Primary 65.20
Original Article: Math. Comp. 15 (1961), 40-47.
MathSciNet review: 0129109
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1961-0129109-0
PII: S 0025-5718(1961)0129109-0
Article copyright: © Copyright 1961 American Mathematical Society